MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/rlu.0000000000002994

Медицинская библиотека · Clinical nuclear medicine · 2020

Extensive Subcutaneous Foreign Body Granulomas Associated With "Skin Popping" Demonstrated on 18F-FDG PET/CT.

Dejanovic Danijela, Amtoft Annemarie Gjelstrup

Клинический случайСтатьяПеревод в очереди

Аннотация

In illicit drug use, "skin popping" refers to the method of administering drugs by injecting it into the subcutaneous tissue. "Skin popping" can lead to acute and chronic skin manifestations caused by the drug itself and/or by the various adulterants and fillers commonly added to drug substances. Chronic skin manifestations include a foreign-body reaction with formation of granulomas at the site of injection. We present the F-FDG PET/CT findings of extensive subcutaneous granulomas in a 58-year-old woman with a heroin addiction undergoing treatment for infective endocarditis of the mitral valve.

Для цитирования: Dejanovic Danijela, Amtoft Annemarie Gjelstrup. Extensive Subcutaneous Foreign Body Granulomas Associated With "Skin Popping" Demonstrated on 18F-FDG PET/CT.. Clinical nuclear medicine. 2020. DOI: 10.1097/rlu.0000000000002994.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.